Anadin Original Aspirin 16 pack

0248738
 out of 5 stars

Anadin Original Aspirin 16 pack

0248738
£1.60
 out of 5 stars
Dual action relief for headaches. A headache is a major inconvenience but it can be remedied by taking Anadin Original caplets containing: Aspirin - targets the source of pain Caffeine - helps to speed up pain relief Only take this medicine if you are over 16 years of age. Take 1 or 2 tablets with a drink of water. Repeat every 4 hours as required. Do not take more than 12 tablets in 24 hours. Do not exceed the stated dose. If symptoms persist for more than 3 days, consult your doctor. Can I take Anadin Original if I am pregnant/breast-feeding? Women should seek advice from their doctor or pharmacist before using any medicines during pregnancy. Anadin Original should not be taken if you are in late pregnancy or are breast-feeding. Can I take Anadin Extra Soluble if I'm asthmatic? You should consult your doctor before taking Anadin Original. Can I take Anadin Original if I am taking medicines prescribed by my doctor? Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin Original, or if there is a chance it may interfere with another medicine. Each tablet contains 325mg of aspirin and 15mg of caffeine.Medicinal product. For relief of headaches and migraines. Active ingredients, Aspirin BP 325mg and Caffeine Ph Eur 15mg. Please read enclosed leaflet carefully before use. Do not give to children under 16 years old. Store out of reach and sight of children.
£1.60

Product Information

Dual action relief for headaches. A headache is a major inconvenience but it can be remedied by taking Anadin Original caplets containing: Aspirin - targets the source of pain Caffeine - helps to speed up pain relief Only take this medicine if you are over 16 years of age. Take 1 or 2 tablets with a drink of water. Repeat every 4 hours as required. Do not take more than 12 tablets in 24 hours. Do not exceed the stated dose. If symptoms persist for more than 3 days, consult your doctor. Can I take Anadin Original if I am pregnant/breast-feeding? Women should seek advice from their doctor or pharmacist before using any medicines during pregnancy. Anadin Original should not be taken if you are in late pregnancy or are breast-feeding. Can I take Anadin Extra Soluble if I'm asthmatic? You should consult your doctor before taking Anadin Original. Can I take Anadin Original if I am taking medicines prescribed by my doctor? Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin Original, or if there is a chance it may interfere with another medicine. Each tablet contains 325mg of aspirin and 15mg of caffeine.Medicinal product. For relief of headaches and migraines. Active ingredients, Aspirin BP 325mg and Caffeine Ph Eur 15mg. Please read enclosed leaflet carefully before use. Do not give to children under 16 years old. Store out of reach and sight of children.
Brand: Anadin
Type: Aspirin
Pack Qty: 16
Size: 325mg
Assembly: No
Height: 6.5CM
Width: 8.5CM
Age: Adult Only
Depth: 1.9CM
Bar Code: 5000309007750

Free Returns

If something’s not right, you can return the product to us within 28 days of purchase and we will gladly refund or exchange. Unfortunately, we’re unable to provide a refund or exchange without a valid proof of purchase.

View Terms & Conditions »

Ideas & Advice

Little wins to help you get stuff done

Loads of tips, hacks and how-tos to help you get your jobs done

Visit Ideas & Advice »

Product Information

Dual action relief for headaches. A headache is a major inconvenience but it can be remedied by taking Anadin Original caplets containing: Aspirin - targets the source of pain Caffeine - helps to speed up pain relief Only take this medicine if you are over 16 years of age. Take 1 or 2 tablets with a drink of water. Repeat every 4 hours as required. Do not take more than 12 tablets in 24 hours. Do not exceed the stated dose. If symptoms persist for more than 3 days, consult your doctor. Can I take Anadin Original if I am pregnant/breast-feeding? Women should seek advice from their doctor or pharmacist before using any medicines during pregnancy. Anadin Original should not be taken if you are in late pregnancy or are breast-feeding. Can I take Anadin Extra Soluble if I'm asthmatic? You should consult your doctor before taking Anadin Original. Can I take Anadin Original if I am taking medicines prescribed by my doctor? Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin Original, or if there is a chance it may interfere with another medicine. Each tablet contains 325mg of aspirin and 15mg of caffeine.Medicinal product. For relief of headaches and migraines. Active ingredients, Aspirin BP 325mg and Caffeine Ph Eur 15mg. Please read enclosed leaflet carefully before use. Do not give to children under 16 years old. Store out of reach and sight of children.
Brand: Anadin
Type: Aspirin
Pack Qty: 16
Size: 325mg
Assembly: No
Height: 6.5CM
Width: 8.5CM
Age: Adult Only
Depth: 1.9CM
Bar Code: 5000309007750

You May Also Like

Customer Reviews

Item removed from saved for later